American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58F15) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 45 found      Go to page: 1 2

[1] José F. Alves, Vítor Araújo and Benoît Saussol. On the uniform hyperbolicity of some nonuniformly hyperbolic systems. Proc. Amer. Math. Soc. 131 (2003) 1303-1309. MR 1948124.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Karel Dekimpe and Wim Malfait. A special class of nilmanifolds admitting an Anosov diffeomorphism. Proc. Amer. Math. Soc. 128 (2000) 2171-2179. MR 1664349.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] J. C. Martín and L. Mora. $C^2$-perturbations of Hopf's bifurcation points and homoclinic tangencies . Proc. Amer. Math. Soc. 128 (2000) 1241-1245. MR 1637404.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Guo-Cheng Yuan and James A. Yorke. An open set of maps for which every point is absolutely nonshadowable. Proc. Amer. Math. Soc. 128 (2000) 909-918. MR 1623005.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] C. A. Morales, M. J. Pacifico and E. R. Pujals. Singular hyperbolic systems. Proc. Amer. Math. Soc. 127 (1999) 3393-3401. MR 1610761.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] J. Franks and E. Rykken. Pseudo-Anosov homeomorphisms with quadratic expansion. Proc. Amer. Math. Soc. 127 (1999) 2183-2192. MR 1485474.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Károly Simon. The Hausdorff dimension of the Smale-Williams solenoid with different contraction coefficients. Proc. Amer. Math. Soc. 125 (1997) 1221-1228. MR 1350964.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Kazuhiro Sakai. Diffeomorphisms with persistency. Proc. Amer. Math. Soc. 124 (1996) 2249-2254. MR 1317049.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Yong Moo Chung. The largeness of sets of points with non-dense orbit in basic sets on surfaces. Proc. Amer. Math. Soc. 124 (1996) 1615-1624. MR 1307504.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Mark Pollicott and Richard Sharp. Growth series for the commutator subgroup. Proc. Amer. Math. Soc. 124 (1996) 1329-1335. MR 1327036.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Matthew Nicol. A Bernoulli toral linked twist map without positive Lyapunov exponents . Proc. Amer. Math. Soc. 124 (1996) 1253-1263. MR 1327031.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Fernanda Botelho and Liang Chen. Chain transitivity and rotation shadowing for annulus homeomorphisms . Proc. Amer. Math. Soc. 118 (1993) 1173-1177. MR 1169877.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Patrick D. McSwiggen. Diffeomorphisms of the torus with wandering domains . Proc. Amer. Math. Soc. 117 (1993) 1175-1186. MR 1154247.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Boris Hasselblatt. Bootstrapping regularity of the Anosov splitting . Proc. Amer. Math. Soc. 115 (1992) 817-819. MR 1101985.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Mark R. Snavely. Markov partitions for the two-dimensional torus . Proc. Amer. Math. Soc. 113 (1991) 517-527. MR 1076579.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Liang Chen. Linking and the shadowing property for piecewise monotone maps . Proc. Amer. Math. Soc. 113 (1991) 251-263. MR 1079695.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Michal Fečkan. Asymptotic behavior of stable manifolds . Proc. Amer. Math. Soc. 111 (1991) 585-593. MR 1037207.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Cem Tezer. On fixed points of dynamical systems . Proc. Amer. Math. Soc. 110 (1990) 263-268. MR 1013984.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Koichi Hiraide. Nonexistence of positively expansive maps on compact connected manifolds with boundary . Proc. Amer. Math. Soc. 110 (1990) 565-568. MR 1019272.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Stewart Baldwin and Edward E. Slaminka. A stable/unstable ``manifold'' theorem for area preserving homeomorphisms of two manifolds . Proc. Amer. Math. Soc. 109 (1990) 823-828. MR 1013963.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Hisao Kato. The nonexistence of expansive homeomorphisms of $1$-dimensional compact ANRs . Proc. Amer. Math. Soc. 108 (1990) 267-269. MR 991698.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Takashi Shimomura. The pseudo-orbit tracing property and expansiveness on the Cantor set . Proc. Amer. Math. Soc. 106 (1989) 241-244. MR 942637.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Juergen Quandt. Stability of Anosov maps . Proc. Amer. Math. Soc. 104 (1988) 303-309. MR 958088.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] John M. Franks and Michael Handel. Entropy and exponential growth of $\pi\sb 1$ in dimension two . Proc. Amer. Math. Soc. 102 (1988) 753-760. MR 929016.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Marcy Barge. Homoclinic intersections and indecomposability . Proc. Amer. Math. Soc. 101 (1987) 541-544. MR 908665.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Toshiaki Adachi. Closed orbits of an Anosov flow and the fundamental group . Proc. Amer. Math. Soc. 100 (1987) 595-598. MR 891171.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Russell B. Walker. Essential versus $\#$-spectrum for smooth diffeomorphisms . Proc. Amer. Math. Soc. 93 (1985) 532-538. MR 774018.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] T. Mrowka. A short proof of the Birkhoff-Smale theorem . Proc. Amer. Math. Soc. 93 (1985) 377-378. MR 770559.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Richard Swanson. The spectral characterization of normal hyperbolicity . Proc. Amer. Math. Soc. 89 (1983) 503-509. MR 715875.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Atsuro Sannami. On the product of stable diffeomorphisms . Proc. Amer. Math. Soc. 88 (1983) 545-549. MR 699431.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 45 found      Go to page: 1 2